Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some results on separating function algebras


Authors: G. L. Csordas and H. B. Reiter
Journal: Bull. Amer. Math. Soc. 78 (1972), 578-581
MSC (1970): Primary 46J10, 46J20; Secondary 46J30, 54D15
DOI: https://doi.org/10.1090/S0002-9904-1972-13010-6
MathSciNet review: 0300091
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. S. Bear, Complex function algebras, Trans. Amer. Math. Soc. 90 (1959), 383-393. MR 21 # 5889. MR 107164
  • 2. A. Browder, Introduction to function algebras, Benjamin, New York, 1969, MR 39 # 7431. MR 246125
  • 3. L. Carleson, Interpolations by bounded analytic functions and the corona problem, Ann. of Math. (2) 76 (1962), 547-559. MR 25 # 5186. MR 141789
  • 4. T. W. Gamelin, Uniform algebras, Prentice-Hall, Englewood Cliffs, N.J., 1969. MR 410387
  • 5. K. Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Englewood Cliffs, N.J., 1962. MR 24 # A2844. MR 133008
  • 6. K. Hoffman and I. M. Singer, Maximal subalgebras of C(Γ), Amer. J. Math. 79 (1957), 295-305. MR 19, 46. MR 85478
  • 7. K. Hoffman and I. M. Singer, Maximal algebras of continuous functions, Acta Math. 103 (1960), 217-241. MR 22 # 8318. MR 117540
  • 8. L. Hörmander, An introduction to complex analysis in several variables, Van Nostrand, Princeton, N.J., 1966. MR 34 # 2933. MR 203075
  • 9. W. Rudin, Subalgebras of spaces of continuous functions, Proc. Amer. Math. Soc. 7 (1956), 825-830. MR 18, 587. MR 82650
  • 10. M. L. Weiss, Some separation properties in sup-norm algebras of continuous functions, Proc. Internat. Sympos. on Function Algebras (Tulane Univ., 1965), Scott-Foresman, Chicago, Ill., 1966, pp. 93-97. MR 33 # 1756. MR 193536
  • 11. D. R. Wilken, Approximate normality and function algebras on the interval and the circle, Proc. Internat. Sympos. on Function Algebras (Tulane Univ., 1965), Scott-Foresman. Chicago, Ill., 1966, pp. 98-111. MR 33 # 4712. MR 196525

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46J10, 46J20, 46J30, 54D15

Retrieve articles in all journals with MSC (1970): 46J10, 46J20, 46J30, 54D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13010-6

American Mathematical Society